# SDR V0XD201808040001

- Difficulty date: August 1, 2018
- Submitted: August 5, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N369CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10079
- Aircraft time: 36,474 hours, 27,016 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334261
- Condition: Corroded
- Location: Bs 485-581
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SEAT TRACK,  BS 485 - 581 WAS CORRODED BEYOND LIMITS.   REMOVED AND REPLACED THE SEAT TRACK IAW AMM 53-00-49.
